MAUDE Adverse Event Report: ETHICON INC. VCL+ VIO 3X18IN 2 S/A CTXB CR; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ VIO 3X18IN 2 S/A CTXB CR; SUTURE, ABSORBABLE, SYNTHETIC
Model Number D10045
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown artificial joint replacement on an unknown date and suture was used.During the procedure, the suture detached from the needle while sewing the fascia.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
(b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: please provide procedure name and date procedure name is artificial joint replacement surgery.Procedure date is unknown.The following information was requested, but unavailable: please provide lot number no further information is available.Please clarify if the ""other product with another lot"" used after the 3rd time the issue happened is also an ethicon product.If yes please provide product code and lot number no further information is available.How was procedure successfully completed? no further information is available.No further information will be provided.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.¿ trade name - irgacare® ¿ active ingredient(s) ¿ triclosan ¿ dosage form ¿ suture/solid/parenteral ¿ strength ¿ = 275 ¿g/m.Events reported in 2210968-2021-10191, 2210968-2021-10193.

Brand Name
VCL+ VIO 3X18IN 2 S/A CTXB CR
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12684784
Report Number2210968-2021-10192
Device Sequence Number11058029
Product Code GAM
UDI-Device Identifier10705031134300
UDI-Public10705031134300
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K132580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD10045
Device Catalogue NumberD10045
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2021
Initial Report FDA Received Date10/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1